Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using biotin pills for hair, weight loss. Will stopping medication result in weight gain?

Hi my name us XXXXX and my age is 27. I start taking biotin pills before 2months for my hair and tht time my weight was 78kg and i check my weight 2 days befor its 72kg .my one frnd told its coz of biotin so i want to knw if i stop takun biotin pills so should my weight increase again as it is? Or increase more thn as usual
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Biotin is a water soluable B vitamin used to enhance normal skin growth, healthy hair , strong nail. It has effect on the metabolism of the body & can help in loss of weight with increase of energy. Biotin & other viatmin B help in weight loss by their ability to convert food into energy, which is needed to increase energy & burn more calorie throughout the day. Your weight will not increase more than usual after stopping biotin till the time you follow the same diet & exercise which you are following now .
Dont worry, Take care.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor